# SDR 0001721232

- Difficulty date: March 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 82,401 hours, 17,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND CRACK ON FOWARD CARGO FLOOR FRAME AT BS 1099, LBL 58.  REPAIRED PER EA 12-174074.
